CSN Login
Members Online: 1

You are here

Great news!

CSN is getting an upgrade. All of your posts will still be here, but the website will have a new look, new features and be mobile-friendly. To prepare for the changes, the site will be down briefly at the end November. We’ll continue to provide updates as we get closer.    

i thought i was done with this

Lisa_R's picture
Lisa_R
Posts: 59
Joined: Oct 2009

Hey everyone... first alittle back ground
Dx. St 4A colon june.07.. resection done.next day
Chemo.on.& off.til dec 09. 14 mths. total
liver resection feb 10
During the check.up after surgery .. found. a huge cycst on my ovary
All! lower@ female parts gone june 10
Dx st 1 grade 1 endometrail cancer
I just had a clean Pet & ct scan.. plus a mammagram colon.scope & a.pap.was all clear.

So here is my issue.. sometimes.I.still.have a little blood on my underware.. spotting... and my cea # jumped from a 1.7 to.a.2.61.. its been slowly going up all year..& while I am here... since I had my female parts removed to the cervice .. my hubby is a large ya know... & sometimes sex feels like he is hitting a end point & it hurts

Both of my oncol are on vaca... so I have to.wait for them.. I have a pap in an another month...

Just worried.. or worried for nothing?
thanks Lisa

hopeful girl 1
Posts: 454
Joined: May 2010

Lisa,

I would definitely see your doctor for the spotting. That is a flag I think that needs to be examined. It could be nothing but I would definitely less your medical team know this is happening as soon as possible.

I know whenever I go for follow up they will ask if there is any bleeding or spotting.

What is your CA125 number?

Peace and healing to you,

Hugs,
Cindy

kkstef's picture
kkstef
Posts: 706
Joined: May 2008

Lisa,

I agree that you need to let your oncologist know about the spotting. Such an occurrence should always be checked out! It could just be an irritation at the vaginal cuff where they removed the cervix....but woud be good to ask about it.

I am not sure I am understanding your numbers on the CA 125..did you mean to have those periods in the numbers? Am thinking I am misunderstandinng as it did not seem like a big jump.

If you are having such discomfort with sex I suggest you need to chat with your oncologist about this too. Did you have radiation? Your Dr. may suggest that you use a dilator so you can get things stretched out again.

Please keep us posted on what is happening....there are lots of women here with great suggestions along with wonderful support! You have had a lot happening in your life!!

Karen

Subscribe to Comments for "i thought i was done with this"